RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 11–20 (Mi semr893)  

Differentical equations, dynamical systems and optimal control

On the Cauchy problem for matrix factorizations of the Helmholtz equation in a bounded domain

D. A. Juraev

Karshi State University, Karshi city, Kuchabog-17, 180100, Republic of Uzbekistan, Kashkadarya region

Abstract: In the paper it is considered the problem of regularization of the Cauchy problem for systems of elliptic type equations of the first order with constant coefficients factorisable Helmholtz operator in three-dimensional bounded domain. Using the results of [1–6], is constructed explicitly Carleman matrix and, based on the regularized solution of the Cauchy problem.

Keywords: The Cauchy problem, regularization, factorization, regular solution, fundamental solution.

DOI: https://doi.org/10.17377/semi.2018.15.002

Full text: PDF file (162 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.946
MSC: 35J46
Received October 28, 2017, published January 12, 2018

Citation: D. A. Juraev, “On the Cauchy problem for matrix factorizations of the Helmholtz equation in a bounded domain”, Sib. Èlektron. Mat. Izv., 15 (2018), 11–20

Citation in format AMSBIB
\Bibitem{Jur18}
\by D.~A.~Juraev
\paper On the Cauchy problem for matrix factorizations of the Helmholtz equation in a bounded domain
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 11--20
\mathnet{http://mi.mathnet.ru/semr893}
\crossref{https://doi.org/10.17377/semi.2018.15.002}


Linking options:
  • http://mi.mathnet.ru/eng/semr893
  • http://mi.mathnet.ru/eng/semr/v15/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:180
    Full text:48
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019